# SDR FDEA202205221269

- Difficulty date: May 22, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300*
- Aircraft serial: 768
- Aircraft time: 35,865 hours, 19,784 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR54/54.2 LH NO.4 DUMMY SEAT TRACK SLOT GAP OVER GAP VALUE(A) 0.0393 INCHES(1.0MM)   BUT LESS THAN 0.0846 INCHES(2.15MM).SLOT GAP ACTUAL VALUE 1.20MM. I.A.W A300-600 SRM 53-15-16-201 PARA 5A PAGE 201-210 FIG.201 PERFORM RAIL HOLE REPAIR   ACCOMPLISHED.
